# SDR 08FDEA04025

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152079224
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 440-680 CROWN SCRATCHED, GOUGED AND HAS CORROSION ON BS 675 LBL 45.5.  REMOVED SEAT TRACK, FAB SEAT TRACK ON TRAVELER NR T8-758687 AND INSTALLED SEAT TRACK IAW 51-10-02.
